# SDR COMA2009080450173

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 37,220 hours, 33,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120574
- Condition: Cracked
- Location: Rt Wing
- Part time: 37,220 hours, 33,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MIDDLE LEADING EDGE SKIN IS CRACKED AROUND ONE FASTENER.  REMOVED AND REPLACED RIGHT WING MID LEADING EDGE SKIN AS PER CRJ SRM51-40-11 PG 1-16, CRJ SRM 51-42-06 PG 1-20 AND CRJ SRM 51-42-13 PG 1-14.
